# SDR CALA2015072894167

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 65,889 hours, 24,888 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HORIZONTAL STABILIZER INSPECTION, FOUND SKIN TO HAVE INTERGRANULAR CORROSION FORWARD OF DOOR 312AR AT APPROXIMATE STRINGER 25 RIGHT, STATION 3366 & FRAME 70 APB.  ACCOMPLISHED REPAIR IAW ECRA 5330-05303 STEPS 1 A & B.  AT TIME OF CF PERMANENT REPAIR IS UNDER ENGINEERING EVALUATION IAW PART 3 & TO BE PERFORMED WITHIN 50 FLIGHT CYCLES ONCE APPROVED.
